Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

A comparison of norm maps


Author: Anna Marie Bohmann; with an appendix by Anna Marie Bohmann; Emily Riehl
Journal: Proc. Amer. Math. Soc. 142 (2014), 1413-1423
MSC (2010): Primary 55P91, 55P42; Secondary 18D30
Published electronically: January 8, 2014
MathSciNet review: 3162261
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present a spectrum-level version of the norm map in equivariant homotopy theory based on the algebraic construction in the 1997 paper by Greenlees and May. We show that this new norm map is the same as the construction in the 2009 paper by Hill, Hopkins and Ravenel. Our comparison of the two norm maps gives a conceptual understanding of the choices inherent in the definition of the multiplicative norm map.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 55P91, 55P42, 18D30

Retrieve articles in all journals with MSC (2010): 55P91, 55P42, 18D30


Additional Information

Anna Marie Bohmann
Affiliation: Department of Mathematics, University of Chicago, 5734 S. University Avenue, Chicago, Illinois 60637
Address at time of publication: Department of Mathematics, Northwestern University, 2033 Sheridan Road, Evanston, Illinois 60208
Email: bohmann@math.northwestern.edu

Emily Riehl
Affiliation: Department of Mathematics, University of Chicago, 5734 S. University Avenue, Chicago, Illinois 60637
Address at time of publication: Department of Mathematics, Harvard University, One Oxford Street, Cambridge, Massachusetts 02138
Email: eriehl@math.harvard.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2014-11845-4
Received by editor(s): January 27, 2012
Received by editor(s) in revised form: April 30, 2012
Published electronically: January 8, 2014
Additional Notes: The first author thanks MSRI for hosting the Hot Topics: Kervaire Invariant workshop of October 2010, which inspired this research.
The second author was supported by an NSF graduate research fellowship and by an NSF Mathematical Sciences Postdoctoral Research Fellowship
Communicated by: Brooke Shipley
Article copyright: © Copyright 2014 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia